Welcome, Guest. Please login or register.
May 20, 2024, 11:50:52 am

Login with username, password and session length


Members
  • Total Members: 6309
  • Latest: Vicki
Stats
  • Total Posts: 55126
  • Total Topics: 4851
  • Online Today: 87
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 81
Total: 81

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Harvoni and Pale Stools  (Read 6199 times)

0 Members and 1 Guest are viewing this topic.

Offline KY

  • Member
  • Posts: 43
Harvoni and Pale Stools
« on: August 08, 2017, 10:42:35 am »
Anyone out there know why I may have pale-looking stools? I am on day 15 of Harvoni. I know color has something to do with bile, but not sure if others had same experience while on Harvoni.

Offline gnatcatcher

  • Member
  • Posts: 1,372
Re: Harvoni and Pale Stools
« Reply #1 on: August 08, 2017, 08:19:54 pm »
I had pale stools while on Harvoni. After treatment, they've been in the healthy peanut butter/pumpkin/cinnamon/milk chocolate color range. Pale stools are common while taking Harvoni, but I don't know why that is.
9/29/71 transfusions
HCV genotype 1a
7/09/15-9/30/15 Harvoni

Before treatment:
Viral Load 9,490,582
FibroScan 19.5 kPa [F4]
ALT 262
AST 217
ALP 183

Most recent:
VL still UNDETECTED (SVR 102)
FibroScan 7.6 kPa [F1-2]
ALT 15
AST 20
ALP 85

Offline KY

  • Member
  • Posts: 43
Re: Harvoni and Pale Stools
« Reply #2 on: August 08, 2017, 08:36:13 pm »
It is a shock when you are told you have HEP C. But it does explain weird symptoms you may have had over the years. I had had the virus for 43 years and found out seven years ago. I have been married 40 years, but my wife never contracted the virus. But these days a simple pill once a day with little side effects will take care of the problem. I am currently on day 15 of an 8 week treatment of Harvoni. There is hope. Also there is help to pay for the drug and insurance companies are much better at paying for it than they used to be.

Offline Mugwump

  • Member
  • Posts: 778
  • My number of posts means nothing, piscor ergo sum!
Re: Harvoni and Pale Stools
« Reply #3 on: August 12, 2017, 10:18:30 pm »
I had pale stools while on Harvoni. After treatment, they've been in the healthy peanut butter/pumpkin/cinnamon/milk chocolate color range. Pale stools are common while taking Harvoni, but I don't know why that is.
Your description of doodoo just made me lose my appetite and spit my coffee on the keyboard! I had to put down my piece of pumpkin pie.  :o

To be specific if you suddenly have a more pronounced exchange of liver cells it will effect the colour of your stools one of the signs of advancing liver disease is a change in the colour of your stools. What might very well be happening is, some of us might suddenly exchange a great many more cells in a hurry as Harvoni exposes the infected cells. The liver then discharges them and process creates the bilirubin effect that colours the stools yellow.
My suspicion is that this only happens to those of us who are at a higher level of infected cells at the initial onset of treatment. This does not mean that our viral load needs to necessarily be extremely high at the time, it just means that there were more cells in the liver that were about to die and we were at a high point of the infection which as we know goes in waves over the years.
Caution shameless self promotion below :-)
https://www.hepmag.com/article/eric-reesor-27742-782589663
DING DONG MY DRAGON (HCV) IS FINALLY DEAD!

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.